# SDR RAIA00108008

- Difficulty date: August 9, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 14,089 hours, 14,652 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 14,426 hours, 13,233 cycles
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 31057165
- Part serial: 11466994
- Condition: Failed
- Location: Left Engine
- Part time: 9,883 hours, 10,802 cycles
- Stage of operation: DE
- Nature of condition: Z
- Precautionary procedure: E

## Discrepancy

5403-RIC-LEFT ENGINE OVERSPEED, 105.9% ON DESCENT, WOULD NOT COME DOWN, CREW PERFORMED ENGINE SHUTDOWN, LANDED WITHOUT INCEDENT. MAINTENANCE INSPECTED AND REPLACED THE LEFT ENGINE PROPELLER GOVERNOR, PERFORMED CHECK FLIGHT, SYSTEM OPERATED NORMALLY.
